Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Stomachache, headache, body hot, temperature normal while checked, taken tylenol

Hi my daughter is 8 years old and is hot to touch but when temperature checked she is of normal temperature, she is complaining of stomach ache and headache . Started Monday, I have been giving her tylenol when the pain is bad about 3 times since Tuesday Morning. Everything seems fine until the tylenol wears off and the symptoms start all over again!! Help, it is now Wednesday night and doesn t look like she is any better should it last this long???
Asked On : Sun, 15 Apr 2012
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Neurologist 's  Response
it is seem like viral symptoms probably flew
It don't think you have reason to worry to much but if symptoms last longer than 5 days you should consult your physician.
You should continue using tylenol till 3 times a day.
Hope my answer helps you
Best regards
Dr Eris Ranxha
Answered: Fri, 28 Mar 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor